# SDR UIEA2020022700337

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,680 hours, 11,006 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON COMMENCING INITIAL DESCENT, R FWD FUEL PUMP EICAS ILLUMINATED. THE ISSUE SELF-CORRECTED.( PER SERVICE LETTER 28-026 BOEING SUGGESTS DAILY SUMPING FOR INTERMITTENT FUEL PUMP ISSUES DUE TO POSSIBLE MOISTURE CLOSING CHECK VALVE. SUMPED FUEL TANKS IAW AMM 12-11-03. OPS CHECK OF BOOST PUMPS NORMAL.  )
